# SDR 2005UALA01207

- Difficulty date: October 29, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 51,359 hours, 28,495 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOP AT ROW 21.  RELAMPED WITH NR 1317 LAMP.
